MathSciNet Relay Station
MathSciNet bibliographic data
MR458440 (56 #16643) 57C45 (14B05)
Sumners, D. W.; Woods, J. M. The monodromy of reducible plane curves. Invent. Math. 40 (1977), no. 2, 107–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement